# SDR ABXA20251031284

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,458 hours, 28,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 19133H2615
- Condition: Cracked
- Location: Zone 200
- Part time: 3,766 hours, 2,184 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NOTICED R1 WINDOW ELECTRICAL ARC FOLLOWED BY R FWD WINDOW CAUTION MSG FOLLOWED BY SPIDER WEB CRACKING IN R1 WINDOW.  EMERGENCY DECLARED.  AIR TURN BACK TO CVG.   REMOVED AND REPLACED R1 WINDOW ITEM CONTROLLER IAW B767 AMM 30-41-01. OPS CK GOOD.  AND REPLACED R1 WINDOW IAW AMM 56-11-01.  OPS CK GOOD.  AIRCRAFT RETURNED TO SERVICE.
